# SDR SWIA201023392

- Difficulty date: January 1, 2010
- Submitted: January 6, 2010
- Operation: Air carrier
- Aircraft: N955SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7817
- Aircraft time: 17,458 hours, 14,920 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Saturated
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OPERATION ABNORMAL.  (FLT 6438)  REPLACED RELAY AND REMOVED WATER FROM CONNECTOR.
